Triple integral identities and Zeta functions

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2010) Triple integral identities and Zeta functions. Applicable Analysis and Discrete Mathematics, 4 (2). pp. 347-360. ISSN 1452-8630

Item type Article
Official URL
Subjects Current > Division/Research > VU College
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19904, Zeta functions, triple integrals, binomial sums, integral representations
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login